Double asymptotic scaling in Drell-Yan processes

Basu, Rahul ; Gupta, Sourendu (1999) Double asymptotic scaling in Drell-Yan processes Physics Letters B, 450 (4). pp. 427-432. ISSN 0370-2693

Full text not available from this repository.

Official URL:

Related URL:


Double scaling may be observed in the Drell-Yan process at the Tevatron and in the ALICE detector at the Large Hadron Collider in a window of masses. In the double scaling limit of the cross section, the higher order QCD corrections are quite large, and are driven by the rise in gluon densities in the double scaling regime. The naive parton model cannot be valid even at asymptotic energies in the region of phase space where double scaling holds.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:66167
Deposited On:21 Oct 2011 09:32
Last Modified:21 Oct 2011 09:32

Repository Staff Only: item control page